# SDR NWAA080303240

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 47,014 hours, 20,078 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

YELLOW HYDRAULIC LOW LEVEL AT CRUISE.  FOLLOWED ECAM AND COM PROCEDURES.  AIRCRAFT LANDED UNEVENTFULLY.  REPLACED YELLOW HP MANIFOLD, LEAK CHECKS OK.
